1 doctor weighed in:

Is it possible for a woman to overdose on any kind of progesterone tablet?

1 doctor weighed in
Dr. Tracie Leonhardt
Emergency Medicine

In brief: Yes

If you take too much on one hormone it will throw the other hormones out of balance.
There are symptoms involved with too much progesterone. They include: depression and sleepiness. They can also include acne, weight gain, fatigue, anxiety, and loss of labido.

In brief: Yes

If you take too much on one hormone it will throw the other hormones out of balance.
There are symptoms involved with too much progesterone. They include: depression and sleepiness. They can also include acne, weight gain, fatigue, anxiety, and loss of labido.
Dr. Tracie Leonhardt
Dr. Tracie Leonhardt
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
16 years in practice
47M people helped
Continue
111,000 doctors available